# SDR DALA2025080505851

- Difficulty date: August 3, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 96,928 hours, 18,244 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON UPPER SPAR BETWEEN NAC STA221.25 AND NAC STA237.5 FOUND CRACKED AROUND WIRE CUTOUT.   THE R/H PYLON UPPER SPAR BETWEEN NAC STA221.25 AND NAC STA237.5 POWER FEEDER CABLE CUTOUT CRACK AREA REPAIRED IAW PRI 628061-14 REV 0, .COMPARED AND COMPLIED WITH ER/A 628061.
